# SDR ASAA0410237

- Difficulty date: May 1, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 656714034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C-CHECK, FOUND FLOORBEAM AT STATION 727B, RBL 25-45 IS CORRODED AT NUTPLATES.  REMOVED DAMAGE AND INSTALLED RPR ANGLES IAW EA5310-02357.  (M)
